# SDR LBW2004F00001

- Difficulty date: March 10, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N815DD
- Make and model: Lear 35LEAR
- Aircraft serial: 35A414
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Faulty
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LT FIRE WARNING LIGHT ILLUMINATED, CHEW ACTUATED FIRE BOTTLE.  AFTER LANDING MAINTENANCE CREW NOTED FIRE WARNING TEST INOPERATIVE ON BOTH ENGINES AND MASTER CAUTION WILL NOT EXTINGUISH.  PROBLEM TO BE DETERMINED.
